# SDR ASAA2015021810705

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 22,373 hours, 7,252 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN HAS 2 CRACKS AT STA. 138.7, APPROXIMATELY 9' AND 17' FROM THE AFT SPAR.  ACFT GROUNDED.  REMOVED DAMAGE FABRICATED DOUBLER AND 3 EA FILLERS AND INSTALLED REPAIR IAW SRM 55-10-01-2R-11, REPAIR 11, ALODINED IAW SRM 51-20-01 PRIMED IAW AMM 51-21-72 PAINTED IAW AMM 51-21-99.  THIS IS A CAT B REPAIR INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES AND REPEAT INSPECTION INTERVAL IS 9000 FLIGHT CYCLES IAW TABLE 204 .
